uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Weighted Hardy and Polya-Knopp inequalities with variable limits
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, Vol. 10, no 3, 547-558 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 10, no 3, 547-558 p.
Keyword [en]
inequalities, Hardy type inequalities, Pòlya-Knopp type inequalities, variable limits
National Category
URN: urn:nbn:se:uu:diva-13432OAI: oai:DiVA.org:uu-13432DiVA: diva2:41202
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-18Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 167 hits
ReferencesLink to record
Permanent link

Direct link